RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1969, Volume 24, Issue 4(148), Pages 191–192 (Mi umn5528)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Subsystems of periodic multiplicative systems of functions

V. F. Gaposhkin


Full text: PDF file (192 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 16.12.1968

Citation: V. F. Gaposhkin, “Subsystems of periodic multiplicative systems of functions”, Uspekhi Mat. Nauk, 24:4(148) (1969), 191–192

Citation in format AMSBIB
\Bibitem{Gap69}
\by V.~F.~Gaposhkin
\paper Subsystems of periodic multiplicative systems of functions
\jour Uspekhi Mat. Nauk
\yr 1969
\vol 24
\issue 4(148)
\pages 191--192
\mathnet{http://mi.mathnet.ru/umn5528}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=261249}
\zmath{https://zbmath.org/?q=an:0185.31401}


Linking options:
  • http://mi.mathnet.ru/eng/umn5528
  • http://mi.mathnet.ru/eng/umn/v24/i4/p191

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:122
    Full text:58
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019